# SDR HEEA968089

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Malfunction
- Location: Cockpit
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY REMAINS ON AT ALL TIMES WHEN OTHER FUNCTIONS ARE SELECTED AND DISPLAY DISTORTED.
